Rotational Symmetry of Conical Kahler-Ricci Solitons

Otis Chodosh Princeton University Frederick Tsz-Ho Fong HKUST

Differential Geometry mathscidoc:1703.10004

Math. Ann., 364, 777-792, 2016
We show that expanding Kahler-Ricci solitons which have positive holomorphic bisectional curvature and are C^2-asymptotic to a conical Kahler manifold at infinity must be the U(n)-rotationally symmetric expand solitons constructed by Cao.
Kahler-Ricci solitons, rotational symmetry
[ Download ] [ 2017-03-12 22:16:00 uploaded by thfong ] [ 900 downloads ] [ 0 comments ]
@inproceedings{otis2016rotational,
  title={Rotational Symmetry of Conical Kahler-Ricci Solitons},
  author={Otis Chodosh, and Frederick Tsz-Ho Fong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170312221600458447661},
  booktitle={Math. Ann.},
  volume={364},
  pages={777-792},
  year={2016},
}
Otis Chodosh, and Frederick Tsz-Ho Fong. Rotational Symmetry of Conical Kahler-Ricci Solitons. 2016. Vol. 364. In Math. Ann.. pp.777-792. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170312221600458447661.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved